# SDR DXTA200702014

- Difficulty date: March 11, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N905QS
- Make and model: Cessna 750
- Aircraft serial: 7500105
- Aircraft time: 7,574 hours, 4,626 cycles
- Engine: Allsn AE3007C
- System (JASC): 3140 · Central Computers
- Part: Display
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: P, G
- Precautionary procedure: A

## Discrepancy

IN CRUISE NR 1, 2, AND 3 DU'S WENT BLANK WITH RED X'S.  NR 1 FMS WENT BLANK.  WE SWITCHED TO SG2 AND DU 1, 2, AND 3 CAME BACK WITH RT SIDES INFO.  CYAN (FGC A FAIL) AND (FADEC FAULT R-A) WAS OBSERVED IN CAS BOX.  THE FADECS WOULD NOT RESET.  30 MINUTES LATER ON APPROACH LT SIDE INFO CAME BACK. GPWS NR 1 FAIL CAS MESSAGE, STAYS ON FROM 1000 FT UNTIL A/C SHUTDOWN.  TROUBLESHOT TO PILOT'S SIDE IAC AND REPLACED PILOT'S IAC WITH A SERVICEABLE UNIT.  MAINTENANCE IAW CE750 MM CHAPTER 34-25-01.  OPS CHECKS GOOD.
